# SDR MASA200700742

- Difficulty date: September 26, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 8,673 hours, 11,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO O/B FLAP LUG FITTING WS 178 AND 264.
